# SDR ABXA9600621

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Clog Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, RIGHT OIL STRAINER CLOGGING ANNUNCIATOR CAUTION LIGHT ILLUMINATED.  RIGHT THROTTLE WAS REDUCED TO IDLE, LIGHT REMAINED ILLUMINATED, PRECAUTIONARY SHUT-DOWN OF RIGHT ENGINE WAS ACCOMPLISHED.  REPLACED THE RIGHT ENGINE OIL SCREEN, MEGGED THE WIRES TO THE RIGHT ENGINE OIL FILTER DIFFERENTIAL PRESSURE SWITCH, GROUND RAN THE RIGHT ENGINE.  OPS CHECKED GOOD.
